IJPAM: Volume 105, No. 3 (2015)
OF THE RISK THEORY
Department of Economic and Statistics Sciences
University of Salerno
Fisciano (Salerno), ITALY
Abstract. Within the classical risk theory, we examine the problem of the calculus of the non ruin function in finite times and we try to find an its explicit expression in the hypothesis of variable loading.We shall show that, in presence of a distribution function of the sums at risk of Erlang type, the non ruin function is the solution of a integral differential equation for which we indicate some solution techniques in the intent to obtain new impulses for subsequent investigations.
Received: July 2, 2015
AMS Subject Classification: 91B30, 62P05, 35A24
Key Words and Phrases: risk theory, ruin probability, differential equation
DOI: 10.12732/ijpam.v105i3.3 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 347 - 358